mrsloony Posted April 4, 2008 Share Posted April 4, 2008 I brought this up in the middle of another post without success so thought I try a new topic. I've been having terrible irritability along with depression symptoms ( ? mixed state). Since I recently got toxic on lithium and am now only on an ineffective dose of 300, pdoc suggested increasing my seroquel from 75mg by going up every couple of days by 25mg to 150mg. My second night taking 100 and first night taking 125, got into bed ( also hoping this will help me sleep through the night), and about an hour or so later my heart started pounding. So of course by association I start getting more and more anxious and panicky. I mean real panic stuff. I got up and took ativan and watched tv to distract myself until I fell asleep on the couch. ( increased dreaming too!) I've been ever so slightly calmer during the day- needing ativan every 6-8 hrs instead of every 4 as it has been- so this is some improvement. Is this high anxiety common with increased doses? and will it go away? I'm probably going to have to brave going back on the lithium if this doesn't work as a replacement mood stabilizer- and if i'm all in a panic- that no good either. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.